# SDR SWAA2022062719301

- Difficulty date: June 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SCUFF PLATE CORNER CRACKED ON TOP MARKED / [01] REPAIRED SCUFF PLATE BY OUT SIDE VENDOR J.L WELDING FAA REPAIR STATION NUMBER: JLWR146K AS PER SRM 53-60-15-2R-1;[02] SERVICEABLE ECUFF PLATE PANEL WILL BE INSTALL ON WORK CARD TTG8Q003GGQBY;[03] VERIFIED STEP #1 AND #2;[04] CORRECTION ON STEP 2; SHOULD READ; SERVICEABLE ECUFF PLATE PANEL WILL BE INSTALL ON WORK CARD TTG8Q003GQBY
